Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 81, NWS Norman, OK

May 27, 2017Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at May 27, 2017, 11:04 PM CDT for Jefferson County, Stephens County, Oklahoma. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 11:04 PM CDT (04:04 UTC)
Expired
May 27, 2017, 11:30 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Jefferson County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 117 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 11:10 PM CDTTORNADO5 S Loco, OKRELAYED FROM KOCO CHASER VIA NWSCHAT.
May 27, 11:10 PM CDTTORNADO7 Nw Ringling, OKRELAYED FROM KOCO CHASER VIA NWSCHAT.
May 27, 11:25 PM CDTTSTM WND DMG1 N Ringling, OKLATE REPORT. THREE POWER POLES SNAPPED ON HIGHWAY 89 ONE HALF MILE NORTH OF RINGLING. TIME ESTIMATED BY RADAR.
May 27, 11:30 PM CDTTSTM WND GST 711 N Ringling, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:01 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5174 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5174 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

358 
WFUS54 KOUN 280404
TOROUN
OKC067-137-280430-
/O.NEW.KOUN.TO.W.0081.170528T0404Z-170528T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1104 PM CDT SAT MAY 27 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northeastern Jefferson County in southern Oklahoma...
  Southeastern Stephens County in southern Oklahoma...

* Until 1130 PM CDT
    
* At 1104 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles southwest of Loco, moving east at 20
  mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Ringling and Cornish. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3423 9781 3431 9778 3432 9757 3416 9757
TIME...MOT...LOC 0404Z 283DEG 16KT 3426 9774 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

03
2 follow-up statements
643 
WWUS54 KOUN 280413
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1113 PM CDT SAT MAY 27 2017

OKC067-137-280430-
/O.CON.KOUN.TO.W.0081.000000T0000Z-170528T0430Z/
Jefferson OK-Stephens OK-
1113 PM CDT SAT MAY 27 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN JEFFERSON AND SOUTHEASTERN STEPHENS COUNTIES...
    
At 1112 PM CDT, a confirmed tornado was located 6 miles south of
Loco, moving east at 20 mph.

HAZARD...Damaging tornado and tennis ball size hail. 

SOURCE...Weather spotters have confirmed a tornado with this storm. 
         Take shelter now! 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Ringling and Cornish. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3423 9781 3431 9778 3432 9757 3416 9757
TIME...MOT...LOC 0412Z 288DEG 17KT 3424 9768 

TORNADO...OBSERVED
HAIL...2.50IN

$$

03
929 
WWUS54 KOUN 280420
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1120 PM CDT SAT MAY 27 2017

OKC137-280429-
/O.CAN.KOUN.TO.W.0081.000000T0000Z-170528T0430Z/
Stephens OK-
1120 PM CDT SAT MAY 27 2017

...THE TORNADO WARNING FOR SOUTHEASTERN STEPHENS COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3422 9777 3429 9775 3429 9757 3416 9757
TIME...MOT...LOC 0419Z 283DEG 16KT 3423 9764 

$$

OKC067-280430-
/O.CON.KOUN.TO.W.0081.000000T0000Z-170528T0430Z/
Jefferson OK-
1120 PM CDT SAT MAY 27 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN JEFFERSON COUNTY...
    
At 1119 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Ringling, moving east at 20 mph.

HAZARD...Tornado and tennis ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Ringling and Cornish. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3422 9777 3429 9775 3429 9757 3416 9757
TIME...MOT...LOC 0419Z 283DEG 16KT 3423 9764 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 27, 5:55 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, May 27, 5:55 PM CDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
555 PM CDT Sat May 27 2017

.DISCUSSION...
The May 28-29, 2017 00 UTC TAF discussion follows:

&&

.AVIATION...
Generally expect VFR conditions to continue at most terminals
through the TAF period. A cold front continues to shift southward
this evening and has already passed through KGAG/KWWR/KPNC/KCSM.
The cold front will pass through all terminals tonight. As the
cold front shifts southward, thunderstorms could impact KOKC and
KOUN this evening. Any thunderstorms could be strong to severe
with gusty, erratic winds, large hail, and temporary ceiling
restrictions. Gusty northerly winds are expected behind the front,
especially late this evening and overnight.

There could be a brief period of MVFR ceilings behind the cold
front. Currently, greatest confidence for lowered ceilings is
across central Oklahoma (KOKC/KOUN) where TEMPOs were included
after midnight.

Northerly winds are expected to continue through the end of the
TAF period.

Mahale

&&

.PREV DISCUSSION... /issued 236 PM CDT Sat May 27 2017/

DISCUSSION...
Complex weather scenario for this evening and tonight. Looking at
as many of the models as possible today, they all have a bit of a
different opinion on how things will play out.

It appears that most likely of these scenarios will be; we will
see some isolated convection develop, initially in our area near
or just ahead of dryline across south central Oklahoma in the 5 to
6 pm time frame. These storms will develop in an environment that
will be very unstable and will likely produce very large hail,
damaging winds and torrential rainfall. Also, a tornado risk will
exist, if a storm can either develop in an area of backed/stronger
surface winds, or with the extreme instability that exists, can
locally enhance the low level helicity/shear.

Elsewhere, storms may then try to develop south and west along an
advancing cold front from Missouri southwest along the I-44
corridor. Many of the models have difficulty in developing storms
as far west as central Oklahoma in the early evening hours.
However, by late evening, the models do develop storms along the
cold front across southern Oklahoma.

This would produce multiple rounds of heavy across parts of
southern Oklahoma, where they received heavy rain late last week.
Because of this possibility, will likely issue flood watch for
portions of south central and southeast Oklahoma overnight.

Some lingering activity will be possible Sunday morning across
southeast Oklahoma, but should clear the area soon enough to
result in a pleasant day Sunday and this will continue on Memorial
day Monday.

Throughout much of the upcoming week we see weak waves make their
way through the southern Plains, which bring/continue rain
chances across the area. Some risk of severe may exist from day to
day, but expect it to remain on the lower/marginal category.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  80  57  85 /  40  10   0   0
Hobart OK         62  82  56  87 /  10   0   0   0
Wichita Falls TX  66  83  59  87 /  40  10   0   0
Gage OK           56  79  53  84 /  10   0   0  10
Ponca City OK     63  80  56  85 /  20   0   0   0
Durant OK         70  81  61  85 /  80  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ019-020-025>030-
     039>041-045-046-050.

     Flood Watch through Sunday morning for OKZ032-040>043-046>048-
     050>052.

TX...None.
&&

10/03/10
Hazardous weather outlook, May 27, 12:38 PM CDT, 10 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1238 PM CDT Sat May 27 2017

OKZ004>048-050>052-TXZ083>090-281230-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1238 PM CDT Sat May 27 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
There is a risk of severe storms across portions of Oklahoma and
north Texas.

Location...
An enhanced risk is along and east of a line from Ponca City to
Yukon to Ardmore Oklahoma. A slight risk resides east of a line
from Wakita to east of Hinton to Lawton to Wichita Falls Texas,
up to the enhanced risk.

Timing...
The most likely time for severe storms will be from 4 PM to 4 AM.

Impacts...
Large, damaging hail, up to the size of softballs, and damaging
winds to 80 mph will be the primary concerns. There is a medium
risk for tornadoes with the early, isolated, activity that may
develop along the dry line in south central Oklahoma.

Discussion...
A dry line will continue to develop across portions of central
and southwest Oklahoma and western north Texas. Enough lift may
exist to overcome a strong cap leading to isolated to scattered
storms developing near the dry line late this afternoon and
evening. If these storms develop, they will likely become severe
with large, damaging, hail, possibly approaching the size of
Softballs, and damaging winds up to 70 mph. There will also be a
low chance for tornadoes with these storms since they will be more
likely to stay discrete.

There is also a chance of storms this evening and overnight near
a cold front that will move across the area. These storms would be
more widespread and are expected to develop into one or more line
segments. Some of these storms could also become severe producing
large hail up to the size of golf balls and damaging wind gusts
to 80 mph. The potential for tornadoes will be lower with the
line of storms.

Thunderstorms will remain possible across parts of the area into
Sunday.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
risk areas should prepare for severe weather operations late this
afternoon into tonight.

.Heat...
Heat index values of 103 to 109 will be possible today across
portions of central and south central Oklahoma, and western north
Texas. If you are going to be outdoors, take steps to prevent heat
related illnesses.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
A few strong to severe storms will remain possible Sunday morning
in parts of south central and southeast Oklahoma, mainly southeast
of a line from Centrahoma to Ardmore Oklahoma.

Thunderstorm chances will return to parts of the area Monday night
and continue through the rest of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Kurtz

In the hours before

Local storm report, May 27, 10:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     1 N SPRINGER            34.33N 97.14W
05/27/2017  E60 MPH          CARTER             OK   BROADCAST MEDIA

            VIA KFOR

&&

DW
Special weather statement, May 27, 10:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1026 PM CDT SAT MAY 27 2017

OKZ039-045-280400-
Stephens OK-Jefferson OK-
1026 PM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Stephens and
northeastern Jefferson Counties Until 1100 PM CDT...

AT 1025 PM CDT, a strong thunderstorm was located 7 miles northeast
of Addington, moving east at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Comanche, Ringling, Loco and Addington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3419 9800 3437 9798 3444 9756 3418 9756
TIME...MOT...LOC 0325Z 264DEG 37KT 3429 9785

03
Local storm report, May 27, 10:38 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             2 W PRAGUE              35.49N 96.73W
05/27/2017  E1.00 INCH       LINCOLN            OK   EMERGENCY MNGR

&&

DW
Local storm report, May 27, 10:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     6 SW FITTSTOWN          34.56N 96.70W
05/27/2017  M70 MPH          PONTOTOC           OK   MESONET

&&

DW
Local storm report, May 27, 10:50 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND GST     4 N RAVIA               34.30N 96.76W
05/27/2017  E60 MPH          JOHNSTON           OK   EMERGENCY MNGR

&&

DW
Local storm report, May 27, 10:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             MILL CREEK              34.40N 96.82W
05/27/2017  E1.50 INCH       JOHNSTON           OK   FIRE DEPT/RESCUE

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:14 PM CDTSpecial Weather StatementOUNLincoln46 min
May 27, 7:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray56 min
May 27, 7:25 PM CDTSevere Thunderstorm WarningOUNLincoln41 min
May 27, 7:28 PM CDTSpecial Weather StatementOUNStephens62 min
May 27, 7:35 PM CDTSevere Thunderstorm WarningOUNGarvin, Pontotoc, Pottawatomie, Seminole40 min
May 27, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens54 min
May 27, 7:41 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc49 min
May 27, 7:54 PM CDTTornado WarningOUNJohnston36 min
May 27, 8:04 PM CDTSevere Thunderstorm WarningOUNGrady56 min
May 27, 8:09 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole51 min
May 27, 8:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston48 min
May 27, 8:22 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens68 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc24 min
May 27, 8:38 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain49 min
May 27, 8:43 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole48 min
May 27, 8:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal50 min
May 27, 8:55 PM CDTTornado WarningOUNCarter, Garvin, Murray, Stephens35 min
May 27, 9:01 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal44 min
May 27, 9:06 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole24 min
May 27, 9:07 PM CDTSpecial Weather StatementOUNOkfuskee38 min
May 27, 9:11 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie40 min
May 27, 9:20 PM CDTSevere Thunderstorm WarningOUNGarvin, Stephens40 min
May 27, 9:24 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole51 min
May 27, 9:24 PM CDTTornado WarningOUNCarter, Garvin, Murray36 min
May 27, 9:28 PM CDTSevere Thunderstorm WarningOUNMcClain, Pontotoc, Pottawatomie, Seminole47 min
May 27, 9:37 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray68 min
May 27, 9:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal55 min
May 27, 9:46 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens59 min
May 27, 9:47 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Stephens3 hr
May 27, 9:47 PM CDTTornado WarningOUNMurray28 min
May 27, 9:49 PM CDTSpecial Weather StatementOUNHughes, Pottawatomie, Seminole56 min
May 27, 9:53 PM CDTSevere Thunderstorm WarningOUNEllis, Harper52 min
May 27, 10:09 PM CDTFlash Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc, Stephens4 hr
May 27, 10:09 PM CDTTornado WarningOUNCarter, Murray36 min
May 27, 10:13 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole47 min
May 27, 10:16 PM CDTFlash Flood WarningOUNAtoka, Coal4 hr
May 27, 10:22 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie4 hr
May 27, 10:24 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc66 min
May 27, 10:26 PM CDTSpecial Weather StatementOUNStephens34 min
May 27, 10:26 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward49 min
May 27, 10:32 PM CDTTornado WarningOUNCarter, Johnston, Murray43 min
May 27, 10:39 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Murray, Stephens51 min
May 27, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc70 min
May 27, 11:14 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Harper, Major, Woods, Woodward46 min
May 27, 11:17 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Cotton, Garvin, Jefferson, Johnston and 3 more73 min
May 27, 11:24 PM CDTTornado WarningOUNCarter, Jefferson36 min
May 27, 11:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major, Woods44 min
May 27, 11:48 PM CDTTornado WarningOUNCarter27 min
May 27, 11:50 PM CDTFlash Flood WarningOUNAtoka, Coal, Johnston, Pontotoc4 hr
May 28, 12:09 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love81 min
May 28, 12:13 AM CDTFlash Flood WarningOUNCarter, Jefferson, Stephens5 hr
May 28, 12:18 AM CDTTornado WarningOUNJefferson, Love27 min
May 28, 12:19 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Major26 min
May 28, 12:25 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more65 min
May 28, 12:39 AM CDTTornado WarningOUNLove36 min
May 28, 12:47 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher28 min
May 28, 1:04 AM CDTSevere Thunderstorm WarningOUNBryan, Love, Marshall56 min
May 28, 1:07 AM CDTSpecial Weather StatementOUNMcClain23 min
May 28, 1:10 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love4 hr
May 28, 1:15 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain45 min
May 28, 1:27 AM CDTSpecial Weather StatementOUNPottawatomie33 min
May 28, 1:57 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc18 min
May 28, 1:58 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie32 min
May 28, 2:09 AM CDTSpecial Weather StatementOUNBryan36 min
May 28, 3:51 AM CDTSpecial Weather StatementOUNLove24 min

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.